Anabolic Steroids - Steroidal.com Forums - Powered by vBulletin
Connect with us on Facebook Follow us on Twitter Follow us on Google Plus
Steroids For Sale
Results 1 to 7 of 7

Thread: Anavar cycle experience for women

  1. #1
    Junior Member
    Join Date
    Apr 2015
    Posts
    1

    Anavar cycle experience for women

    I just completed my first week on a low dose (10mg) Anavar cycle. I am 8 lbs heavier, I feel extremely bloated, and I'm beginning to develop acne... And although I feel incredible (emotionally and physically) most of the time. I am also experiencing a roller coaster effect with my mood. (Wanting to cry at stupid things). Basically like I'm on my period. I weighed in at 123 when I started the cycle. The actual number of lbs that I've gained does not bother me. However, feeling like I weigh a lot more is really making me loose motivation to continue taking Anavar. I have decreased my calorie intake and increased my workouts. My goal is to shred weight and tone up. I don't really have any questions. I am really just looking for other women to share their experiences from an Anavar cycle. I want to get an idea of what I should expect.

  2. #2
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    First question is...are you taking birth control? I always, always advise against in while on cycle, as one of the writers here has shown me many negative aspects of birth control. Especially while trying to cut. Also, many women will experience some water retention with Anavar in the way men would with estrogenic steroids. Men don't store water with it, and it is a mystery to me. Throw your scales away and use the mirror as your scale. That's the only way to know if you are liking the results. Scales are the devil. Also, I have mentioned to you to try T3. I still do recommend that based solely on your goals. An otc diuretic is another option. I'm going to try to get this moved to a thread with more traffic.

    *Note to members- she is well built and 100% ready to cycle. Body fat is at a perfect % to begin and she should see tremendous results. I would personally appreciate some help from some of the writers and pros here on this subject. Thanks!

  3. #3
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    Also, 5mgs of Anavar may suit you better and grow into your dose.

  4. #4
    Administrator Admin's Avatar
    Join Date
    Mar 2013
    Posts
    1,739
    Are you sure this is Anavar? Where did you get it, what UGL is it?

  5. #5
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    Warmouth Labs, lol

  6. #6
    TJM
    TJM is offline
    Junior Member TJM's Avatar
    Join Date
    Nov 2013
    Location
    The Matrix
    Posts
    68
    I like the T3 idea. T3 has great effects and is safe if done correctly. I'm afraid I don't have much knowledge on the effects of AAS on female systems so I can't really speak to that although what Warmouth said about BC is sound logic. 10mg of var and you gained 8lbs, feel bloated and had mood swings, even acne? I'm thinking what Admin said... are you sure it's Anavar? That sounds more like Winny or even dbol. You would have symptoms of virilization with the latter two, pronounced if it was dbol but that would not manifest in one week so there's no way to draw a conclusion about the substance based on that. Neither Winstrol nor Anavar at 10mg should have the effects you described IMO. Then again you said it has only been a week. 8+lbs in a week is more than I gain on heavy doses of tren, test and multiple other compounds. That is nearly 7% of your starting bodyweight. Quite a lot in a week. Honestly I would stop taking it. I don't know how you can test if it is actually Anavar short of gas chromatography.

  7. #7
    VET warmouth's Avatar
    Join Date
    Apr 2013
    Location
    Georgia
    Posts
    1,746
    Quote Originally Posted by TJM View Post
    I like the T3 idea. T3 has great effects and is safe if done correctly. I'm afraid I don't have much knowledge on the effects of AAS on female systems so I can't really speak to that although what Warmouth said about BC is sound logic. 10mg of var and you gained 8lbs, feel bloated and had mood swings, even acne? I'm thinking what Admin said... are you sure it's Anavar? That sounds more like Winny or even dbol. You would have symptoms of virilization with the latter two, pronounced if it was dbol but that would not manifest in one week so there's no way to draw a conclusion about the substance based on that. Neither Winstrol nor Anavar at 10mg should have the effects you described IMO. Then again you said it has only been a week. 8+lbs in a week is more than I gain on heavy doses of tren, test and multiple other compounds. That is nearly 7% of your starting bodyweight. Quite a lot in a week. Honestly I would stop taking it. I don't know how you can test if it is actually Anavar short of gas chromatography.
    Thanks for posting. It is Anavar being used 100%. Out of about 10 women over seen on this particular one, 2 have had the bloat. I do know, for reasons unknown as of yet, that Anavar can act like dbol in women, but is impossible to cause bloat in men. I heard this from one of the smartest men we know on the subject, but not sure I need to mention his name. And after seeing it first hand, I can attest the accuracy. I think some women are more sensitive to androgens, even when the compound is not very androgenic. I'm il unsure if the OP is on birth control, but the other user was. I am starting to wonder if there is a connection to this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •